MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. WASHING CASE

AIZU OLYMPUS CO., LTD. WASHING CASE
Model Number MAJ-827
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus, and it is not expected to be returned for evaluation of the reported issue.However, a field service engineer(fse) visited the site and confirmed the reported event.The investigation is ongoing, and a supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Event or Problem Description
It was reported that the washing case's rubber was missing during reprocessing; there was no patient under anesthesia at the time.There was no procedure involved, and therefore no report of delay or patient harm.This report is linked to the patient identifier, (b)(6).
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information, based on the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device, since the serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.The device was evaluated onsite by an olympus field service engineer and the customer's allegation was confirmed.The device was not returned to olympus for physical evaluation.Based on the results of the investigation, it is likely, that while the user was handling the washing case.The chain of the rubber button was pulled unintentionally and the rubber detached from the lid and the chain.However, a definitive root cause could not be established.Olympus will continue to monitor field performance for this device.

Brand Name
WASHING CASE
Common Device Name
WASHING CASE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18238181
Report Number9610595-2023-18400
Device Sequence Number3176882
Product Code FEB
UDI-Device Identifier04953170069512
UDI-Public04953170069512
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103264
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-827
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2023
Supplement Date Received by Manufacturer01/18/2024
Initial Report FDA Received Date11/30/2023
Supplement Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GIF-H290-EVIS LUCERA ELITE GI VIDEOSCOPE
Patient SexUnknown